# SDR AALA982174

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 720A FRAME UPPER FLANGE DENTED BETWEEN STRINGER 24L AND 25L.  CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLER PER SRM 51-40-3.  INSTALLED DOUBLER OVER DAMAGED AREA, DENT .050 FRAME, DOUBLER MATERIAL .050.  SAME TYPE MATERIAL FASTENERS BAC 830 FM6 BACB30 FM8 FIVE ROWS ON BOTH SIDE OF DAMAGE.  (M)
